Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 416, NWS Springfield, MO

July 25, 2011Jasper County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2011, 5:20 PM CDT for Jasper County, Newton County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 5:20 PM CDT (22:20 UTC)
Expired
Jul 25, 2011, 6:15 PM CDT
In force
55 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1510 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WUUS53 KSGF 252220
SVRSGF
MOC097-145-252315-
/O.NEW.KSGF.SV.W.0416.110725T2220Z-110725T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT.

* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CARYTOWN...OR 6 MILES NORTHWEST OF
  CARTHAGE...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARTERVILLE...
  CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...GRANBY...JOPLIN...
  LEAWOOD...NEOSHO...ORONOGO...PURCELL...SAGINAW...SARCOXIE...SHOAL
  CREEK DRIVE...SILVER CREEK AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 6 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3683 9437 3687 9445 3692 9451 3706 9455
      3720 9455 3728 9452 3732 9446 3734 9432
      3733 9425 3729 9416 3719 9406 3689 9406
      3685 9412 3683 9421
TIME...MOT...LOC 2220Z 345DEG 15KT 3723 9435
WIND...HAIL 60MPH <.50IN

$$

CRAMER
4 follow-up statements
868 
WWUS53 KSGF 252231
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT MON JUL 25 2011

MOC097-145-252315-
/O.CON.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
531 PM CDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NEWTON AND JASPER COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR CARTHAGE...MOVING SOUTH AT 15
MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...GRANBY...JOPLIN...
LEAWOOD...NEOSHO...ORONOGO...PURCELL...SAGINAW...SARCOXIE...SHOAL
CREEK DRIVE...SILVER CREEK AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 6 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3683 9437 3691 9451 3706 9455 3719 9454
      3728 9445 3731 9432 3727 9424 3718 9410
      3710 9405 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2231Z 345DEG 15KT 3719 9434
WIND...HAIL 60MPH <.50IN

$$

CRAMER
066 
WWUS53 KSGF 252245
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT MON JUL 25 2011

MOC097-145-252315-
/O.CON.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
545 PM CDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR FIDELITY...OR 6 MILES SOUTH OF
CARTHAGE...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE CARTHAGE...DIAMOND...DUENWEG...GRANBY...
NEOSHO AND SARCOXIE.

INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3683 9437 3692 9442 3705 9444 3713 9443
      3719 9437 3721 9428 3713 9408 3710 9405
      3706 9406 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2245Z 342DEG 16KT 3708 9429
WIND...HAIL 60MPH <.50IN

$$

CRAMER
866 
WWUS53 KSGF 252254
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT MON JUL 25 2011

MOC097-145-252315-
/O.CON.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
554 PM CDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR FIDELITY...OR 8 MILES SOUTH OF
CARTHAGE...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE CARTHAGE...DIAMOND...DUENWEG...GRANBY...
NEOSHO AND SARCOXIE.

INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.

THIS STORM PRODUCED DAMAGING WIND GUSTS...GREATER THAN 60 MPH AT A 
RESIDENCE TWO MILES SOUTH OF ALBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3683 9437 3692 9442 3705 9444 3713 9443
      3719 9437 3721 9428 3713 9408 3710 9405
      3706 9406 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2253Z 342DEG 16KT 3705 9428
WIND...HAIL 60MPH <.50IN

$$

CRAMER
862 
WWUS53 KSGF 252305
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT MON JUL 25 2011

MOC097-145-252316-
/O.EXP.KSGF.SV.W.0416.000000T0000Z-110725T2315Z/
JASPER MO-NEWTON MO-
605 PM CDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEWTON AND
SOUTHEASTERN JASPER COUNTIES WILL EXPIRE AT 615 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3683 9437 3692 9442 3705 9444 3713 9443
      3719 9437 3721 9428 3713 9408 3710 9405
      3706 9406 3689 9406 3685 9412 3683 9421
TIME...MOT...LOC 2306Z 342DEG 16KT 3699 9426

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:52 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 25, 3:52 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT MON JUL 25 2011

.DISCUSSION...

CURRENTLY...A CLUSTER OF PULSE TYPE THUNDERSTORMS HAVE DEVELOPED
ACROSS PORTIONS OF WEST CENTRAL MISSOURI THIS AFTERNOON. THESE STORMS
HAVE DEVELOPED ALONG A VERY WEAK BOUNDARY...VISIBLE BY A WEAK
WIND SHIFT LINE EXTENDING FROM SOUTH CENTRAL KANSAS THROUGH
CENTRAL MISSOURI. SCATTERED CLOUD COVER THAT HAS LINGERED ACROSS
PORTIONS OF THE OZARKS HAS KEPT HIGH TEMPERATURES EAST OF THE
HIGHWAY 71 CORRIDOR IN THE LOWER 90S. HOWEVER...LOCATIONS WHERE
SKIES HAD CLEARED HAVE SEEN TEMPERATURES S PUSH INTO THE UPPER
90S TO AROUND 100 DEGREES. EXPECTING SCATTERED THUNDERSTORM
DEVELOPMENT TO CONTINUE THROUGH THE EARLY EVENING BEFORE
DISSIPATING LATE IN THE EVENING...MUCH LIKE THE PAST FEW DAYS.
STRONG AND DAMAGING WINDS WILL BE THE MAIN CONCERN ONCE AGAIN AS
FORECAST SOUNDINGS SHOW HOT DRY AIR WITHIN THE LOW TO MID
LEVELS...CONDUCIVE TO DOWNBURST WINDS FROM THUNDERSTORMS.
SIGNIFICANT CAPE IS ALSO AVAILABLE...WITH ML CAPE FORECAST UP TO
2500 J/KG. IN ADDITION LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH
THESE STORMS...AS THESE STORMS WILL MOVE VERY SLOWLY.

RECENT 12Z GUIDANCE CONTINUES TO BE CONSISTENT...CENTERING THE
H500 RIDGE OVER THE TEXAS PANHANDLE...PLACING THE FORECAST AREA
UNDER UPPER LEVEL NORTHWEST FLOW INTO TUESDAY. DECENT CONFIDENCE
IN A RIPPLE IN THE UPPER LEVEL FLOW WILL RESULT IN CONVECTION
RIDING ALONG THE RIDGE ACROSS THE CENTRAL PLAINS OVERNIGHT INTO
TUESDAY MORNING...ENHANCED BY AN INCREASE IN THE LOW LEVEL JET
NOSING INTO THE CENTRAL PLAINS. EVEN WITH THE RIDGE CONTINUING TO
BUILD BACK ACROSS THE SOUTHERN PLAINS OVERNIGHT...PLACING THE
FORECAST AREA NEARER THE CENTER OF THE HIGH...SOME SCATTERED TO
ISOLATED SHOWERS FROM THE CENTRAL PLAINS ACTIVITY MAY SLIDE SOUTH
ACROSS THE FORECAST AREA TUESDAY MORNING AS THEY TRAVERSE THE
UPPER LEVEL FLOW INTO THE MID MISSISSIPPI AND OHIO RIVER VALLEY.
AS FOR TUESDAY AFTERNOON...WENT AHEAD AND LEFT A SLIGHT CHANCE IN
THE FORECAST AS ANY CLEARING AND AFTERNOON HEATING COULD INCREASE
THE CHANCE FOR PULSE THUNDERSTORMS AGAIN ACROSS FAR SOUTHWESTERN
MISSOURI AND SOUTHEAST KANSAS.

AREAS LUCKY ENOUGH TO EXPERIENCE THUNDERSTORMS AND DECENT
PRECIPITATION WILL ALSO RECEIVE A BREAK IN THE
TEMPERATURES...HOWEVER...ON THE WHOLE...TEMPERATURES AND HEAT
INDICES WILL REMAIN HOT...WITH THE HEAT WARNING AND HEAT ADVISORY
REMAINING IN EFFECT UNTIL 7 PM THURSDAY.

GUIDANCE HAS CONTINUED TO SLIGHTLY UNDERESTIMATE HIGHS ACROSS THE
AREA...MAINLY DUE TO PRECIP AND OVERESTIMATES OF CLOUD COVER.
THEREFORE HAVE CONTINUED TO BUMP UP HIGHS A TOUCH FOR TOMORROW AND
THROUGH THURSDAY...WITH HIGHS IN THE UPPER 90S ACROSS SOUTH
CENTRAL MISSOURI AND INTO THE LOWER 100S ACROSS SOUTHWESTERN
MISSOURI AND SOUTHEASTERN KANSAS. HEAT INDICES EACH AFTERNOON WILL
CONTINUE TO CLIMB ABOVE 100 DEGREES.

THUNDERSTORM CHANCES RETURN THROUGH THE END OF THE WEEK INTO THE
WEEKEND AS THE UPPER LEVEL RIDGE FLATTENS ALLOWING A WEAK
BOUNDARY TO SET UP ACROSS THE CENTRAL CONUS. HIGHS WILL REMAIN
HOT...WITH TEMPS IN THE MID 90S EXPECTED ACROSS THE REGION.

KURTZ

&&

.AVIATION...
/ISSUED 1226 PM CDT MON JUL 25 2011/

FOR THE 25/1800Z KSGF/KJLN/KBBG TAFS...VFR CONDITIONS ARE EXPECTED
FOR MUCH OF THE TAF PERIOD. ISOLATED THUNDERSTORMS MAY PRODUCE
LOCALIZED BRIEF MVFR/IFR VISIBILITY WITH GUSTY/ERRATIC WINDS
THROUGH EARLY EVENING. SOME FOG MAY DEVELOP TOWARD SUNRISE 26/10Z-
11Z WITH SLIGHTLY HIGHER DEW POINTS AND LIGHT WINDS EXPECTED...AND
FOR NOW HAVE THIS COVERED WITH A BRIEF PERIOD OF MVFR VISIBILITY.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ079>083-089>092-
     094>098-102>106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
     066>071-077-078-088-093-101.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Jul 25, 1:35 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 PM CDT MON JUL 25 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261845-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
135 PM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

  EXTREME RISK OF EXCESSIVE HEAT.
  LIMITED LIGHTNING RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.

DISCUSSION...

  HEAT INDEX VALUES ACROSS THE AREA THIS AFTERNOON WILL RANGE
  FROM AROUND 103 DEGREES OVER SOUTH CENTRAL MISSOURI TO NEAR
  108 DEGREES OVER WESTERN MISSOURI AND SOUTHEASTERN KANSAS.

  ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
  IMPACT AREAS OF SOUTHEASTERN KANSAS AND WESTERN MISSOURI THIS
  AFTERNOON. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING
  DOWNBURST WINDS...FREQUENT LIGHTNING STRIKES...AND BRIEF HEAVY
  RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THERE WILL BE A SLIGHT CHANCE FOR PULSE TYPE THUNDERSTORMS ON
  TUESDAY ACROSS PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEAST
  KANSAS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING DOWNBURST WINDS
  TUESDAY AFTERNOON. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM
  THURSDAY THROUGH SATURDAY.

  MEANWHILE...THE OPPRESSIVE HEAT AND HUMIDITY WILL PERSIST
  ACROSS THE REGION THROUGH MUCH OF THE WEEK...AS TEMPERATURES
  CONTINUE TO WARM WELL INTO THE 90S TO AROUND 103 DEGREES AND
  HEAT INDEX VALUES CLIMB INTO THE 100 TO 110 RANGE EACH
  AFTERNOON.

  AN ELEVATED FIRE DANGER IS EXPECTED TO DEVELOP WEDNESDAY
  AFTERNOON AND AGAIN THURSDAY FOR WESTERN MISSOURI AND SOUTHEAST
  KANSAS DUE TO LOW HUMIDITY...MODERATELY STRONG WIND GUSTS...AND
  CONTINUED ABNORMALLY DRY VEGETATION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KURTZ

In the hours before

Local storm report, Jul 25, 11:50 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/24/2011                   PHELPS             MO   LAW ENFORCEMENT

            TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.

&&

JCOLUCCI
Local storm report, Jul 25, 12:38 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/24/2011                   PHELPS             MO   LAW ENFORCEMENT

            TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.

0513 PM     HAIL             ROLLA                   37.95N 91.77W
07/24/2011  E1.00 INCH       PHELPS             MO   TRAINED SPOTTER

0515 PM     TSTM WND DMG     6 WNW NORTHWYE          38.02N 91.84W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            POWER LINES DOWN NEAR INTERSECTION OF HIGHWAY E AND
            HIGHWAY A. RELAYED FROM MARIES COUNTY EMERGENCY MANAGER.

0515 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            A FEW POWER POLES DOWNED. RELAYED VIA MARIES COUNTY
            EMERGENCY MANAGER.

0530 PM     TSTM WND DMG     2 SE ROLLA              37.94N 91.75W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN. SHINGLE DAMAGE TO
            ROOFS AND WINDOWS BROKEN DUE TO DOWNED TREES. A FEW SHEDS
            BLOWN OVER. CONCENTRATION OF DAMAGE IS NEAR THE
            INTERSECTION OF HIGWAY 72 AND HIGHWAY O.

0535 PM     HAIL             ROLLA                   37.95N 91.77W
07/24/2011  E0.88 INCH       PHELPS             MO   LAW ENFORCEMENT

0600 PM     TSTM WND DMG     6 WNW FORT SCOTT        37.86N 94.81W
07/24/2011                   BOURBON            KS   EMERGENCY MNGR

            MOBILE HOME DESTROYED WITH ROOF DAMAGE SUSTAINED TO A
            NEARBY MOBILE HOME.

0600 PM     TSTM WND DMG     6 WNW FORT SCOTT        37.87N 94.81W
07/24/2011                   BOURBON            KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MULTIPLE TREES OF 12 TO 18 INCH
            DIAMETER DOWN. ALSO REPORTS 4 TO 6 TELEPHONE POLLS
            SNAPPED ON MAPLE ROAD BETWEEN 165TH AND 175TH ROAD.

0635 PM     TSTM WND DMG     1 N BRIGHTON            37.47N 93.35W
07/24/2011                   POLK               MO   EMERGENCY MNGR

            BARN DESTROYED AND A FEW TREES DOWN.

0728 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
07/24/2011                   GREENE             MO   TRAINED SPOTTER

            VINYL SIDING RIPPED FROM HOUSE. HOME WEATHER EQUIPMENT
            MEASURED A 68 MPH WIND GUST.

0731 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/24/2011  M70.00 MPH       GREENE             MO   ASOS

            70 MPH WIND GUST MEASURED AT SPRINGFIELD ASOS

0752 PM     TSTM WND GST     BATTLEFIELD             37.12N 93.37W
07/24/2011  E60.00 MPH       GREENE             MO   NWS EMPLOYEE

            NWS PERSONNEL ESTIMATES A WIND GUST OF AT LEAST 60 MPH.
            SHINGLES WERE BLOWN OFF A ROOF WITH DAMAGE TO ONE TREE.

0752 PM     TSTM WND GST     BATTLEFIELD             37.12N 93.37W
07/24/2011  E60.00 MPH       GREENE             MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT ESTIMATED WIND SPEEDS UP TO 60 MPH.

0804 PM     TSTM WND GST     2 S BATTLEFIELD         37.09N 93.37W
07/24/2011  E60.00 MPH       CHRISTIAN          MO   NWS EMPLOYEE

            NUMEROUS SNAPPED LARGE TREE LIMBS OBSERVED.

0807 PM     TSTM WND DMG     WEIR                    37.31N 94.77W
07/24/2011                   CHEROKEE           KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS SEVERAL LARGE TREES DOWN
            WITHIN THE TOWN OF WEIR.

0808 PM     TSTM WND GST     NIXA                    37.04N 93.29W
07/24/2011  M53.00 MPH       CHRISTIAN          MO   PUBLIC

            53 MPH MEASURED FROM HOME WEATHER STATION.

0830 PM     TSTM WND DMG     IANTHA                  37.52N 94.40W
07/24/2011                   BARTON             MO   EMERGENCY MNGR

            GARAGE DOOR REPORTED BOWED IN DUE TO HIGH WINDS.

0835 PM     TSTM WND DMG     6 SE LIBERAL            37.50N 94.44W
07/24/2011                   BARTON             MO   EMERGENCY MNGR

            MINOR ROOF DAMAGE REPORTED.

0835 PM     TSTM WND GST     OAKTON                  37.46N 94.35W
07/24/2011  E60.00 MPH       BARTON             MO   EMERGENCY MNGR

0925 PM     TSTM WND DMG     3 W SARCOXIE            37.07N 94.17W
07/24/2011                   JASPER             MO   911 CALL CENTER

            POWER POLE DOWN AND TWO TREES DOWNED ON THE WESTERN SIDE
            OF SARCOXIE.

0937 PM     DOWNBURST        SARCOXIE                37.07N 94.12W
07/24/2011                   JASPER             MO   PUBLIC

            SUBWAY WORKER IN SARCOXIE OBSERVED AT LEAST 60 TO 70 MPH
            WIND GUSTS.

0940 PM     DOWNBURST        1 W SARCOXIE            37.07N 94.13W
07/24/2011                   JASPER             MO   PUBLIC

            6 TO 8 INCH TREE LIMBS DOWN. CWIP REPORT.

1000 PM     TSTM WND DMG     3 NW STELLA             36.79N 94.24W
07/24/2011                   NEWTON             MO   911 CALL CENTER

            THREE TREES DOWN ACROSS HIGHWAY D AND RACOON ROAD. TIME
            OF EVENT ESTIMATED.

&&

JCOLUCCI
Local storm report, Jul 25, 3:22 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     3 ENE NEVADA            37.85N 94.30W
07/25/2011  M59 MPH          VERNON             MO   AWOS

            KNVD AWOS.

&&

DSA
Local storm report, Jul 25, 3:42 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     NEVADA                  37.84N 94.35W
07/25/2011                   VERNON             MO   COUNTY OFFICIAL

            TREE DOWN. POWERLINE DOWN.

&&

DSA
Local storm report, Jul 25, 4:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     DOWNBURST        1 S LAMAR               37.48N 94.28W
07/25/2011                   BARTON             MO   PUBLIC

            SEVERE THUNDERSTORM WIND GUSTS DOWNED A FEW TREE LIMBS
            JUST SOUTH OF LAMAR.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:26 PM CDTSevere Thunderstorm WarningSGFGreene46 min
Jul 24, 7:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper38 min
Jul 24, 7:54 PM CDTSevere Thunderstorm WarningSGFChristian, Stone26 min
Jul 24, 9:21 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton31 min
Jul 25, 2:41 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon64 min
Jul 25, 3:21 PM CDTFlash Flood WarningSGFVernon110 min
Jul 25, 3:42 PM CDTSevere Thunderstorm WarningSGFBarton63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.